# SDR AALA20171121010

- Difficulty date: November 21, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 66,550 hours, 8,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01386
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R1 DOOR FAILED EMERGENCY POWER ASSIST SYSTEM CIRCUITRY CHECK.  REMOVED AND REPLACED EPAS BATTERY ASSEMBLY PER AMM 52-11-20.  OPERATIONAL CHECK GOOD.
